# SDR UPS02438693

- Difficulty date: June 20, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A AFTER APPROX 1 HOUR IN CRUISE FLIGHT.  A RED WARNING LIGHT ON THE OVERHEAD ILLUMINATED FOR A SPLIT SECOND.  RESEATED ALL THE FIRE DET CARDS.  TESTED SYSTEMS IAW MM 26-10-00, ALL TEST CHECKS GOOD.
